# SDR YENA2025050900468

- Difficulty date: May 9, 2025
- Submitted: May 9, 2025
- Operation: Air carrier
- Aircraft: N665JB
- Make and model: Airbus A320-232
- Aircraft serial: 03348
- Aircraft time: 63,780 hours, 23,010 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#436, STI-JFK. 'AT 10,000FEET ON DECENT AA STRONG DIRTY SOCKS SMELL WAS REPORTED BT THE FLIGHT ATTENDANTS IN THE FORWARD AND MID CABIN. THE ODOR WAS ALSO OBSERVED IN THE FLIGHT DECK. THE ODOR WAS FAINT IN THE FLIGHT DECK, APU WAS NOT ON; PERFORMED DETAILED VISUAL INSPECTION OF APU/COMPARTMENT, ENGINES 1 AND 2 PER INFO NOTICE 2017-T015-L. REPLACED BOTH RECIRCULATION FILTERS PER AMM 21-21-41. PERFORMED PACK BURN PER CABIN INFO NOTICE. NO ABNORMAL FINDINGS FOUND. ONLY RESIDUAL OIL IN THE APU. PER MCC REQUEST APU WILL REMAIN ON MEL. ALSO REQUEST APU COMPRESSOR WASH FROM BP. PREVIOUSLY ON MEL WILL REMAIN OPEN.'
